Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

On clomid. Having white discharge with little red spot. What is happening?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2009
Answered : 3040 Questions
I was on clomid 100mg last Month and got my period on 28th may. My period last till 2nd XXXXXXX From 3 rd XXXXXXX I have white discharge and on 5th XXXXXXX I had little red spot. Still continue to have discharge.. Want to know what's happening with my body
Posted Wed, 26 Jun 2013 in Women's Health
Answered by Dr. Luchuo Engelbert Bain 56 minutes later
hi and thanks for the query,

I am afraid the white discharge might have nothing to do with your periods. however, it might be important to know whether you are experiencing any associated symptoms generally going along with white discharge or not. Vaginal itches, pain, increased urination of difficulties in keeping urine for a long time.

Generally its due an overgrowth of yeast cells in the vagina called Candida albicans. In case the discharge is foul smelling or very itching, and yellowish in color, a parasite called Trichmonas vaginalis could be implicated. Doing a vaginal swab, culture and antibiotic sensitivity testing could be appropriate in identifying the germ , the organism and prescribing the appropriate antibiotic. If this condition is recurrent, considering to consult and treat your sexual partner could be a reasonable option. In case of urinary symptoms, a urine analysis and culture could be very appropriate. Screening for diabetes mellitus is important in case of very frequent candida infections (vaginal discharge).

A complete physical examination and visualization of the discharge makes the diagnosis usually very easy and facilitates treatment.

I suggest you book an appointment with your gynecologist.

Thanks and hope this helps as I wish you the best of health.

Luchuo, MD.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor